# SDR DALA1246330914

- Difficulty date: July 11, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1174 TO 1309 LBL 54 HAS CORROSION AND GOUGES THROUGHOUT.  INSTALLED MAIN CABIN SEAT TRACK AT STA 1174 TO 1309 LBL 54  IAW DC9/MD80 SRM 51-30-1 PG 1-23.
